MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P10P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The blood pump pu valves; 10 ml in/out; ø 6 mm, s/n (b)(6) was used on the patient from (b)(6) 2026 until the pump was replaced on (b)(6) 2026.The event occurred on (b)(6) 2026, which is (48 days) after the pump was placed on the patient, who is being supported with an excor ikus driving unit.We have reviewed the production records of the excor blood pump.This pump was produced according to our specifications.
 
Event or Problem Description
The site contacted berlin heart clinical affairs (ca) on (b)(6) 2026 to report that a patient experienced increased hemolysis on (b)(6) 2026.The hemolysis values increased to three times the upper limit of normal: ldh from 367 to >1350, pfhgb > 50.The excor blood pump continued to function as intended maintaining complete filling and ejection throughout.No deposits were noted in the pump.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, deu 12247
GM  12247
MDR Report Key25037605
Report Number3008454189-2026-00005
Device Sequence Number9781419
Product Code DSQ
UDI-Device Identifier04260090040102
UDI-Public(01)04260090040102(17)280314
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
Report Date (Section F) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP10P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer03/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age4 MO
Patient SexMale
Patient Weight4 KG
Date Report Sent to FDA04/29/2026